Advertisement

Mathematische Zeitschrift

, Volume 229, Issue 3, pp 519–537 | Cite as

On the Castelnuovo-Mumford regularity and the arithmetic degree of monomial ideals

  • Lê Tuân Hoa
  • Ngô Viêt Trung

Abstract

In the first part of this paper we show that the Castelnuovo-Mumford regularity of a monomial ideal is bounded above by its arithmetic degree. The second part gives upper bounds for the Castelnuovo-Mumford regularity and the arithmetic degree of a monomial ideal in terms of the degrees of its generators. These bounds can be formulated for an arbitrary homogeneous ideal in terms of any Gröbner basis.

Mathematics Subject Classification (1991): 13H15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Lê Tuân Hoa
    • 1
  • Ngô Viêt Trung
    • 1
  1. 1. Institute of Mathematics, Box 631, Bò Hô, Hanoi, Vietnam VN

Personalised recommendations